de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Convexity estimates for mean curvature flow and singularities of mean convex surfaces

Huisken, G., & Sinestrari, C. (1999). Convexity estimates for mean curvature flow and singularities of mean convex surfaces. Acta Mathematica, 183(1), 45-70. doi:10.1007/BF02392946.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5829-0 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-582A-E
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Huisken, Gerhard1, Author              
Sinestrari, Carlo, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show

Details

show
hide
Language(s):
 Dates: 1999-09
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 332617
DOI: 10.1007/BF02392946
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Acta Mathematica
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 183 (1) Sequence Number: - Start / End Page: 45 - 70 Identifier: ISSN: 1871-2509